MathSciNet Relay Station
MathSciNet bibliographic data
MR3185736 68M10
Zhao, Rui Qin; Shen, Xiao Hong; Zhang, Xiao Min; Liu, Zeng Ji; Wang, Hai Yan Research on an optimized rebroadcast model and broadcasting mechanism for wireless multi-hop networks. (Chinese) Chinese J. Comput. 37 (2014), no. 2, 335–343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement